Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


my CD4 down, and my VL up.
Jul 22, 2012

I AM WORRIED BECAUSE MY CD4 COUNT IS 258 --- AND MY VIRAL LOAD IS 61000 --- FEEL VERY BAD EVERY DAY,FEVER EACH DAY,CAN NOT WALK MUCH, I TAKE ALL MY MEDS NOW, BUT DID NOT TAKE THEM MUCH LAST YEAR, JUST WHEN I FELT LIKE IT.....WHAT IS HAPPENING....NOW I HAVE A NODULE INSIDE MY BELLY, IT HURTS, AND MY HEMOGLOBIN IS 10.5---I AM A MAN OF 41 YEARS OF AGE AND WAS INFECTED SOME TIME ABOUT 16 YEARS AGO.

Response from Dr. Holodniy

There are several issues going on here. Is your viral load 61,000 now while you are on treatment? If so, the HIV meds may not be working and may require an adjustment. Has your hemoglobin always been low, or is this an acute drop from being normal before? Some HIV meds, other medications, or medical problems could result in having a low hemoglobin. I am not sure what you are describing in/on your belly, and whether it is in the skin or deeper. All of these things should be checked out by your doctor.



Previous
Is it back?
Next
Does my VL give any indication of the length of time I was infected?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement